Shape and color changes to generic pills could cause patients to stop taking their medication.
That's according to a study from Brigham and Women's Hospital which looked at heart attack patients who had been prescribed generic heart medication.
They found that after a generic pill changed color, patients were 30-percent more likely to stop taking the medication.
After the pill changed shape, patients were sixty percent more likely not to take the drug.
Researchers say its important for doctors and pharmacists to warn patients about the changes to generic drugs and assure them that most generics are clinically interchangeable, even if they look different.
Viewers with disabilities can get assistance accessing this station's FCC Public Inspection File by contacting the station with the information listed below. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, 888-835-5322 (TTY), or firstname.lastname@example.org.